# SDR HEEA087447

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 6,626 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 407541119
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT SLIDER WINDOW CRACKED. TO BE SENT TO MFG FOR CREDIT.
